MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO NO HOLE ACETABULAR SHELL; ACETABULAR CEMENTLESS SHELL Ø 56 MM

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO NO HOLE ACETABULAR SHELL; ACETABULAR CEMENTLESS SHELL Ø 56 MM
Catalog Number 01.26.45.1156
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 27 july 2017 the medical affairs director made the following analysis: early infection in cementless tha, 1 month after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices batch review performed on 31 july 2017: (b)(4).
 
Event or Problem Description
For an infection the surgeon revised successfully the cup, the liner and the head 1 month after primary.No implants available.The pathogen is not available.

Brand Name
VERSAFITCUP CC TRIO NO HOLE ACETABULAR SHELL
Common Device Name
ACETABULAR CEMENTLESS SHELL Ø 56 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6763334
Report Number3005180920-2017-00441
Device Sequence Number1606984
Product Code LZO
UDI-Device Identifier07630030807916
UDI-Public07630030807916
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number01.26.45.1156
Device Lot Number163159
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2017
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR